Boundaries and polyhedral banach spaces

V. P. Fonf, R. J. Smith, S. Troyanski

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We show that if X and Y are Banach spaces, where Y is separable and polyhedral, and if T : X → Y is a bounded linear operator such that T∗(Y ∗) contains a boundary B of X, then X is separable and isomorphic to a polyhedral space. Some corollaries of this result are presented.

Original languageEnglish
Pages (from-to)4845-4849
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number11
StatePublished - 1 Nov 2015


  • Boundaries
  • Polyhedral norms
  • Polytopes
  • Renormings

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Boundaries and polyhedral banach spaces'. Together they form a unique fingerprint.

Cite this